# SDR ZIAA96075

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5522
- Make and model: Lkheed 188A
- Aircraft serial: 188A1033
- Engine: Allsn 501D13
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing Support
- Part number: 6897606
- Condition: Separated
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, F, A

## Discrepancy

FWA - NR 2 ENGINE FIRE WARNING ILLUMINATED ON CLIMB-OUT.  PULLED EMERGENCY SHUT DOWN HANDLE AND DISCHARGED FIRE BOTTLE.  RETURNED TO FWA.  FOUND REAR TURBINE BEARING SUPPORT SEPARATED AT MOUNT POINT.  NO FIRE PRESENT BUT HOT EXHAUST GASES SET OFF THE FIRE WARNING.  A/C PREPARED FOR THREE ENGINE FERRY FLIGHT TO YIP WHERE THE ENGINE WLL BE REPLACED.  A/C PRESENTLY ON HOLD AT FWA FOR WEATHER.  (M)
